Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 5, 2007, 2:58 PM EDT for Elliott County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 2:58 PM EDT (18:58 UTC)
- Expired
- Jun 5, 2007, 3:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Elliott County, KY
The radar
The Jackson,KY radar (KJKL), 62 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:04 PM EDT | HAIL 0.75 | Sandy Hook, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KJKL 051858 SVRJKL KYC063-051930- /O.NEW.KJKL.SV.W.0041.070605T1858Z-070605T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 258 PM EDT TUE JUN 5 2007 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY * UNTIL 330 PM EDT * AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LYTTEN...OR 3 MILES WEST OF SANDY HOOK...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ISONVILLE AND 7 MILES SOUTH OF BRUIN BY 305 PM EDT... CULVER BY 310 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. LAT...LON 3820 8321 3803 8325 3793 8275 3815 8270 $$ GREIF
2 follow-up statements
000 WWUS53 KJKL 051914 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 313 PM EDT TUE JUN 5 2007 KYC063-051930- /O.CON.KJKL.SV.W.0041.000000T0000Z-070605T1930Z/ ELLIOTT KY- 313 PM EDT TUE JUN 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR ELLIOTT COUNTY... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ISONVILLE...OR ABOUT NEAR SANDY HOOK...MOVING EAST AT 25 MPH. A TREE WAS REPORTED BLOWN DOWN ON HWY 7 SOUTH OF SANDY HOOK WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... CULVER BY 320 PM EDT... LAT...LON 3820 8321 3803 8325 3793 8275 3815 8270 $$ TPJ
000 WWUS53 KJKL 051927 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 327 PM EDT TUE JUN 5 2007 KYC063-051937- /O.EXP.KJKL.SV.W.0041.000000T0000Z-070605T1930Z/ ELLIOTT KY- 327 PM EDT TUE JUN 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR ELLIOTT COUNTY EXPIRES AT 330 PM EDT... LAT...LON 3820 8321 3803 8325 3793 8275 3815 8270 $$ JOHNSTONE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:05 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 5, 2:05 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 205 PM EDT TUE JUN 5 2007 .SHORT TERM.../THE REST OF TODAY/...UPDATED WILL BE ISSUING A QUICK UPDATE TO ADD SEVERE THUNDERSTORM WATCH NUMBER 349 UNTIL 9 PM FOR MUCH OF OUR CWA. INSTAB HAS INCREASED...AND WITH HEATING AND DYNAMICS...SOME STORMS COULD BECOME SEVERE THROUGH EARLY THIS EVENING. LI/S HAVE DECREASED TO AROUND -3...WITH CAPES 750-1200 J/KG. THIS SHOULD PERSIST INTO THE EVENING...ALONG WITH A SURFACE FRONT AND H5 VORT MAX SWINGING THROUGH. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /THE REST OF TODAY/ 14Z SFC ANALYSIS SHOWS A LARGE AREA OF LOW PRESSURE OVER NEW ENGLAND WITH ANOTHER COLD FRONT STRETCHING FROM NEAR BUF SOUTHWEST TO JUST NORTH OF THE OHIO RIVER. THE NEXT SHORTWAVE TROUGH SHOWS UP WELL IN THE WATER VAPOR LOOP...UP TO 12Z...AS IT DROPS SOUTHEAST THROUGH NORTHWEST INDIANA. AHEAD OF THIS...A BAND OF SHOWERS ARE PUSHING EAST INTO SOUTHWEST OHIO. MEANWHILE...ACROSS EAST KENTUCKY...SKIES ARE PARTIALLY COVERED WITH CU...WITH SOME FAIRLY LOW CLOUD BASES AT 2K FEET OR LESS...QUITE A CHANGE FROM JUST A FEW DAYS AGO. TEMPERATURES THROUGH THE AREA ARE ON TRACK WITH THE FORECAST...BUT CAN ALWAYS USE A LITTLE TWEAKING TOWARD CURRENT CONDITIONS. DO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST KENTUCKY AGAIN THIS AFTERNOON IN ADVANCE OF THAT SHORTWAVE AND ITS SFC COLD FRONT. THE FORECAST HAS THIS IN HAND...BUT WILL MAKE SOME ADJUSTMENTS TOWARD CURRENT CONDITIONS AND RADAR TRENDS. UPDATES OUT SHORTLY. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH THURSDAY NIGHT/ ANOTHER SHORT WAVE WILL BE MOVING THROUGH THIS AFTERNOON AND THERE IS STILL ENOUGH COLD AIR ALOFT TO BE ABLE TO GENERATE SOME LIFTED INDEX VALUES TO AROUND -2 THIS AFTERNOON. THE SHEAR WILL BE MARGINAL AND THE CAPE MAY GET IN THE 500 TO 600 RANGE. ALL IN ALL...THE CHANCES FOR SEVERE THUNDERSTORMS IS PRETTY LOW...HOWEVER ONE OR TWO MAY DEVELOP WITH OUTFLOW BOUNDARY INTERSECTIONS OR CELL MERGERS. THE THUNDERSTORMS SHOULD BE DIEING SHORTLY AFTER MIDNIGHT AND THEN SOME PATCHY GROUND FOG WILL BE FORMING AND MAY BECOME DENSE IN PATCHES...ESPECIALLY IN SHELTERED RIVER VALLEYS AND IN LOCATIONS THAT RECEIVE THE MOST RAINFALL THIS AFTERNOON. WEDNESDAY THROUGH THURSDAY NIGHT WILL BE WARM AND DRY. THE MODELS DID BACK OFF SOME OF THE HIGH TEMPERATURES AND I TRENDED THE TEMPS DOWN A LITTLE TO REFLECT THE MODEL TRENDS. .LONG TERM.../FRIDAY THROUGH MONDAY/ THE 18Z AND 00Z MODELS RUNS REALLY BACKED OFF THE WARMING TREND. DID A QUICK UPDATE TO THE LONG TERM TO REFLECT THE CURRENT MODEL TRENDS. A FRONT WILL BE APPROACHING THE AREA FROM THE WEST ON FRIDAY. IT WILL MOVE THROUGH FRIDAY NIGHT AND THEN ON SATURDAY...HIGH PRESSURE WILL BUILD IN. THEN ON SUNDAY...ANOTHER SYSTEM WILL BE APPROACHING FROM THE WEST. THIS SYSTEM WILL LINGER OVER THE AREA THROUGH MONDAY. THE ONE CONCERN I HAVE IS THAT THIS WAS SUCH A BIG SWING IN THE PREVIOUS MODELS...THAT THE SWINGING IS NOT DONE YET. AS SUCH...MY CONFIDENCE LEVEL IS LOW FOR THE SATURDAY THROUGH MONDAY TIME FRAME. && .AVIATION.../12Z TO 12Z/ SOME VALLEY FOG AND STRATUS IS QUICKLY BURNING OFF THIS MORNING. MAY STILL BE A FEW SPOTS WITH SOME MVFR CONDITIONS...BUT WILL BE ALL VFR BY 8:30 AM. AFTER 16Z TODAY...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA. CONDITIONS WILL BE GENERALLY MVFR IN THE SHOWERS...HOWEVER WILL DROP DOWN TO IFR IN THE VERY HEAVIEST SHOWER CORES. AFTER MIDNIGHT...THE CONVECTION WILL BE DROPPING OFF JUST IN TIME FOR SOME PATCHY FOG TO DEVELOP. THE PATCHY FOG WILL BE MOSTLY MVFR...HOWEVER THERE WILL BE SOME PATCHES OF IFR AS WELL...MOSTLY IN RIVER VALLEYS AND IN LOCATIONS THAT RECEIVE THE MOST RAIN THIS AFTERNOON AND EARLY EVENING. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JJ/WJM LONG TERM....JJ AVIATION...JJ
Hazardous weather outlook, Jun 5, 2:24 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 224 PM EDT TUE JUN 5 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109- 111>118-061100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY- LESLIE-LETCHER- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...CAMPTON... SALYERSVILLE...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...WHITESBURG 224 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINS WILL ALSO BE A THREAT FROM STRONGER STORMS. SOME PATCHES OF DENSE FOG ARE POSSIBLE TONIGHT...ESPECIALLY IN RIVER VALLEYS AND AREAS THAT RECEIVE A LOT OF RAIN THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY AFTERNOON AND EVENING AND SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN JACKSON THIS AFTERNOON AND EVENING. KYZ107-110-119-120-061100- JOHNSON-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...PAINTSVILLE...PRESTONSBURG...INEZ... PIKEVILLE 224 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG THUNDERSTORMS WILL ONCE AGAIN CROSS EAST KENTUCKY DURING THE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT CHANCE THAT ONE OR TWO OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS THE MAIN THREAT. HEAVY RAINS WILL ALSO BE A THREAT FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY AFTERNOON AND EVENING AND SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN JACKSON THIS AFTERNOON AND EVENING. JJ/GREIF/WJM
In the hours before
Special weather statement, Jun 5, 1:38 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 138 PM EDT TUE JUN 5 2007 KYZ050-051-051830- BATH-MONTGOMERY- 138 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT BATH AND NORTHERN MONTGOMERY COUNTIES THROUGH 230 PM EDT THIS AFTERNOON... AT 138 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF SIDEVIEW...MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR SIDEVIEW AROUND 145 PM EDT...GRASSY LICK AROUND 150 PM EDT...JUDY AROUND 155 PM EDT...MOUNT STERLING AROUND 200 PM EDT...AND STOOPS AROUND 205 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 2:14 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 214 PM EDT TUE JUN 5 2007 KYZ052-051900- ROWAN- 214 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHERN ROWAN COUNTY THROUGH 300 PM EDT THIS AFTERNOON... AT 214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRANDY... MOVING EAST AT 10 MPH. THIS STORM WILL BE NEAR RODBURN AROUND 220 PM EDT...LICK FORK AROUND 225 PM EDT...GATES AROUND 230 PM EDT...CRIX AROUND 235 PM EDT...AND CRANEY AROUND 245 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 2:37 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 237 PM EDT TUE JUN 5 2007 KYZ106-051915- MORGAN- 237 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT MORGAN COUNTY THROUGH 315 PM EDT THIS AFTERNOON... AT 237 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF EBON...MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR ZAG AROUND 245 PM EDT...LICK BRANCH AROUND 250 PM EDT...LENOX AROUND 255 PM EDT...ELKFORK AROUND 300 PM EDT...AND JEPTHA AROUND 305 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 2:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 248 PM EDT TUE JUN 5 2007 KYZ052-104-051930- ROWAN-ELLIOTT- 248 PM EDT TUE JUN 5 2007 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT SOUTHEASTERN ROWAN AND ELLIOTT COUNTIES THROUGH 330 PM EDT THIS AFTERNOON... AT 248 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR BANGOR...MOVING EAST AT 30 MPH. THE STORMS WILL BE NEAR HAMM AROUND 255 PM EDT...MINOR AROUND 300 PM EDT...LYTTEN AROUND 305 PM EDT...LITTLE SANDY AROUND 310 PM EDT...AND SANDY HOOK AROUND 315 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 2:55 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 255 PM EDT TUE JUN 5 2007 KYZ058-059-108-051945- POWELL-ESTILL-WOLFE- 255 PM EDT TUE JUN 5 2007 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN POWELL AND WOLFE AND EAST CENTRAL ESTILL COUNTIES THROUGH 345 PM EDT THIS AFTERNOON... AT 255 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR COTTAGE FURNACE...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR ROGERS CHAPEL AROUND 300 PM EDT...SEE AROUND 305 PM EDT...GLENCAIRN AROUND 310 PM EDT...JENSON AROUND 315 PM EDT...AND PINE RIDGE AROUND 320 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:34 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 26 min |
| Jun 5, 2:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 44 min |
| Jun 5, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 27 min |
| Jun 5, 3:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 36 min |
| Jun 5, 3:34 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin | 41 min |
| Jun 5, 4:02 PM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 28 min |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 34 min |
| Jun 5, 4:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 45 min |
| Jun 5, 4:50 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 25 min |
| Jun 5, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 52 min |
| Jun 5, 5:31 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 44 min |
| Jun 5, 5:41 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 49 min |
| Jun 5, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 47 min |
| Jun 5, 5:59 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 46 min |
| Jun 5, 6:07 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 38 min |
| Jun 5, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 63 min |
| Jun 5, 6:20 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 50 min |
| Jun 5, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.